HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 14 no. 1 >

ON SOME TYPE OF THE MODULARED LINEAR SPACE

フルテキスト
JFS_HU_v14n1-16.pdf936.4 kBPDF見る/開く
この文献へのリンクには次のURLを使用してください:http://hdl.handle.net/2115/58085

タイトル: ON SOME TYPE OF THE MODULARED LINEAR SPACE
著者: Koshi, Shôzô 著作を一覧する
発行日: 1958年
出版者: 北海道大学 = Hokkaido University
誌名: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要
巻: 14
号: 1
開始ページ: 16
終了ページ: 28
資料タイプ: bulletin (article)
URI: http://hdl.handle.net/2115/58085
出現コレクション:Vol. 14 no. 1

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学